Forte 1 Capsule
Shipping Weight 0 Show Delivery Fee
For the relief of nasal congestion, headache and fever associated with sinusitis, common cold and allergy.
Place of Origin
Each capsule contains Chlorpheniramine maleate 2 mg, Paracetamol 500 mg, and Phenylpropanolamine HCl 25 mg.
- HDE Free Shipping Show More
Write a Review
Will buy more of this. Madaling nawala yung severe headache ko.
Product Code: 10002478
Add to Bag